# SDR DALA2022071504893

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 71,296 hours, 33,062 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3254 - DIV - TO LAS DUE TO YELLOW HYDRAULIC SYSTEM FAILURE. FOUND RT ENG EDP PRESSURE SWITCH LEAKING FROM O-RING. SWITCH CLAMP IS DAMAGED AND BONDING STRAP IS BROKEN. CORRECTIVE ACTION: REPLACED EDP PRESSURE SWITCH AND ALL DAMAGED PARTS. OPS AND LEAK CHECK GOOD. (9002126)
